# SDR VNAA202312140010

- Difficulty date: November 11, 2023
- Submitted: December 14, 2023
- Operation: Air carrier
- Aircraft: N560NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15345
- Aircraft time: 20,513 hours, 18,295 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 60031980101
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Part time: 20,513 hours, 18,295 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HINGE AT PASSENGER DOOR UPPER STEP.  DUE TO DAMAGE IS NOT ALLOWABLE ON HINGE AT PASSENGER DOOR UPPER STEP WAS REPLACED PER CRJ900 SRM 52-11-04-101-001-A01 AND CRJ900 AMM 52-11-04 (CONFIG A01)
